Advanced Search
MyIDEAS: Login to save this article or follow this journal

L’instabilité structurelle dans le modèle de croissance avec ressource non renouvelable

Contents:

Author Info

  • Hung, N. M.

    (Économique, Université Laval)

Registered author(s):

    Abstract

    The analysis of the question of structural stability in the growth model with exhaustible resources consists essentially in the examination of the long term values of capital and consumption as they result from parametric variations. The parameters used in this study relate to ethic (discount rate) and to technology (elasticity of substitution between resource and capital and technical progress). Considering the structural stability, the already known results are generalized in two directions. First, a general description of production technology is made. Second, a special attention is given to the question of technological innovation. An analysis of the form of the Hicksian neutral technical progress is made considering an economy with a Cobb-Douglas production function.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://id.erudit.org/iderudit/600991ar
    Download Restriction: no

    Bibliographic Info

    Article provided by Société Canadienne de Science Economique in its journal L'Actualité économique.

    Volume (Year): 57 (1981)
    Issue (Month): 3 (juillet-septembre)
    Pages: 387-406

    as in new window
    Handle: RePEc:ris:actuec:v:57:y:1981:i:3:p:387-406

    Contact details of provider:
    Email:
    Web page: http://www.scse.ca/
    More information through EDIRC

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Magill, Michael J. P., 1977. "Some new results on the local stability of the process of capital accumulation," Journal of Economic Theory, Elsevier, vol. 15(1), pages 174-210, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ris:actuec:v:57:y:1981:i:3:p:387-406. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Bruce Shearer).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.